# SDR HALA0800526

- Difficulty date: April 9, 2008
- Submitted: April 12, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 23,160 hours, 4,488 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM RT INBD AILERON SEEMS TO FLOAT UP AT HIGH SPEEDS.  2 UNITS OF LEFT YOKE AT 330-340 KNOTS IS REQUIRED TO KEEP WINGS LEVEL.  BOTH LT AND RT INBD AILERON INDICATORS SHOW 1/2 OF FULL DISPLACEMENT.  AT SLOWER SPEEDS (BELOW 300 KNOTS) INBD AILERON LOWERS TO APPROX 1/6 OF MAX DISPLC 1/4 OF UNIT OF LT YOKE WINGS LEVEL AT 265 KNOTS.  OPS CK AILERON PER MM 27-11-00-715-002 GOOD.
